MathSciNet Relay Station
MathSciNet bibliographic data
MR628704 (82i:65008) 65D10 (42A15)
Locher, F. Interpolation on uniform meshes by the translates of one function and related attenuation factors. Math. Comp. 37 (1981), no. 156, 403–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement